# SDR C2XA10TY165

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 20,145 hours, 10,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT EXIT SIGN AT ROW 12A INOP.  REMOVED AND REPLACED EXIT IDENTIFIER IAW EMB 145 AMM 330-50-15, OPS CHECK GOOD.
